# SDR GLBA20110706L

- Difficulty date: July 4, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE156
- Aircraft time: 26,253 hours, 43,711 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, THE PILOT FOUND THE EMERGENCY EXIT INTERIOR PANEL LOOSE. MX RESECURED SPRINGS ON EMERGENCY EXIT INTERIOR PANEL BUTTON IAW BMM 52-20-00.
